# SDR ASAA2014092009181

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 22,935 hours, 7,023 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 2042M67P02
- Part serial: FFFB1080
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,935 hours, 7,023 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING T/C 78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS, EEC DATA FOR CHANNEL B ON NR 2 ENG NOT AVAILABLE SHOWS.  FOUND CIRCUIT BREAKER POPPED AT P6-2 ROW D, COL 7, ENG 2 ALT POWER CHANEL B.  ACFT GROUNDED.  REMOVED ON NR 2 EEC CONN DP0202, INSPECTED SAME & RECONNECTED DP0202. OPENED P6-2 CB PANEL INSPECTED C/B & ASSOCIATED WIRING CHECK GOOD.  UPON ENTERING NR 2 EEC BITE SAME C/B POPS AGAIN.  REMOVED FORM EEC, C/B REMAINS IN DURING EEC BITE.  SUSPECT BAD EEC. R & R NR 2 ENG EEC IAW MM 73-21-60-000-801-F00/400-801-F00.  ACCOMPLISHED EEC INSTALLATION TEST IAW POWER PLANT TEST REF  TABLE 71-00-00-800-811-F00, TEST FOOTNOTE 4 FADEC SYS TEST MM 73-21-00-700-802-F00, ALL TESTS PASSED OK FOR SERIVCE.
